# SDR HNAA2020060200162

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 45,881 hours, 42,475 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 1 VALVE FAIL WHEN TAKEOFF POWER APPLIED.  REJECTED TAKE OFF.  R & R NR 1 PRESSURE SWITCH.  SEE HA-300 SEQ NR 3 FOR WORK PERFORMED.  OPS CK GOOD. AIRCRAFT OK FOR SERVICE AT THIS TIME.  CLEAR MEL 36-1-1.
